Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 230, NWS Cheyenne, WY

July 29, 2018Albany County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 29, 2018, 5:29 PM MDT for Albany County, Wyoming. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2018, 5:29 PM MDT (23:29 UTC)
Expired
Jul 29, 2018, 6:15 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 5:35 PM MDTHAIL 0.8820 Wnw Laramie, WY
Jul 29, 5:52 PM MDTHAIL 1.7512 S Laramie, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 1:07 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS55 KCYS 292329
SVRCYS
WYC001-300015-
/O.NEW.KCYS.SV.W.0230.180729T2329Z-180730T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
529 PM MDT SUN JUL 29 2018

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Albany County in southeastern Wyoming...

* Until 615 PM MDT.

* At 529 PM MDT, a severe thunderstorm was located 10 miles northeast
  of Lake Hattie Reservoir, or 10 miles west of Laramie, moving
  southeast at 50 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Laramie, Tie City Campground, Vedauwoo, Tie Siding, University Of
  Wyoming War Memorial Stadium, Pumpkin Vine, Vedauwoo Campground,
  Buford, Lake Hattie Reservoir, The Buttes, Hutton Lake, Yellow Pine
  Campground and North Crow Campground.

This includes Interstate 80 in Wyoming between mile markers 292 and
336.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4138 10600 4153 10581 4124 10528 4100 10528
      4100 10589
TIME...MOT...LOC 2329Z 312DEG 45KT 4135 10578 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Hammer
2 follow-up statements
698 
WWUS55 KCYS 292342
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
542 PM MDT SUN JUL 29 2018

WYC001-300015-
/O.CON.KCYS.SV.W.0230.000000T0000Z-180730T0015Z/
Albany WY-
542 PM MDT SUN JUL 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN ALBANY COUNTY...

At 542 PM MDT, a severe thunderstorm was located near Hutton Lake, or
7 miles southwest of Laramie, moving southeast at 40 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Laramie, Tie City Campground, Vedauwoo, Tie Siding, University Of
Wyoming War Memorial Stadium, Pumpkin Vine, The Buttes, Vedauwoo
Campground, Buford, Hutton Lake and Yellow Pine Campground.

This includes Interstate 80 in Wyoming between mile markers 300 and
336.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4132 10593 4143 10568 4121 10528 4100 10528
      4100 10589
TIME...MOT...LOC 2342Z 312DEG 44KT 4122 10568 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

Hammer
957 
WWUS55 KCYS 292358
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
558 PM MDT SUN JUL 29 2018

WYC001-300015-
/O.CON.KCYS.SV.W.0230.000000T0000Z-180730T0015Z/
Albany WY-
558 PM MDT SUN JUL 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN ALBANY COUNTY...

At 558 PM MDT, a severe thunderstorm was located near Tie Siding, or
16 miles south of Laramie, moving southeast at 50 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Pumpkin Vine, Vedauwoo, The Buttes, Vedauwoo Campground, Tie Siding
and Buford.

This includes Interstate 80 in Wyoming between mile markers 327 and
336.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4112 10581 4113 10563 4122 10554 4117 10528
      4100 10528 4100 10576
TIME...MOT...LOC 2358Z 313DEG 44KT 4107 10558 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:23 PM MDT, 6 minutes earlier.

Area forecast discussion, Jul 29, 5:23 PM MDT, 6 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
523 PM MDT Sun Jul 29 2018

.UPDATE...
Issued at 518 PM MDT Sun Jul 29 2018

Please see latest 00z Aviation Discussion

UPDATE Issued at 121 PM MDT Sun Jul 29 2018

TORNADO WATCH 322 IN EFFECT UNTIL 9 PM MDT THIS EVENING

UPDATE Issued at 1127 AM MDT Sun Jul 29 2018

A potentially serious scenario evolving over extreme southeast Wyo
this afternoon. Fog and low-level stratus eroded very quickly this
morning, and full sun is present across the majority of Laramie Co
and southern Platte/Goshen counties per the latest GOES-16 visible
satellite loop. A residual surface boundary was analyzed across NE
Laramie county, and was expected to contribute to locally enhanced
low-level shear by early/mid afternoon w/ effective SRH values 200
or better given substantial low-level turning. Projected STPs of 1
to 3 across Laramie County suggests a greater-than-average tornado
threat for areas near Cheyenne. In addition, SBCAPE approaching 3k
J/Kg and well over 50 knots of effective bulk shear will support a
threat for extremely large/destructive hail as well. That said, we
are in agreement with the recent SPC upgrade to Enhanced Risk w/10
percent Tornado probabilities. Grids have been updated for mention
of all hazards, including tornadoes. Expect thunderstorms to begin
developing by 1 PM, with a significant severe threat as early as 3
PM.

&&

.SHORT TERM...(Today and tonight)
Issued at 341 AM MDT Sun Jul 29 2018

Satellite imagery this morning is showing areas of low stratus and
patchy fog along and east of the Laramie Range. Some areas have
been limited by a high level cloud deck, but as they pass to the
south and east, fog and stratus should form in their wake. Fog
and stratus will dissipate later this morning with the sunrise.
Another cooler than normal day with the threat of thunderstorms in
the afternoon and evening expected, some will be severe. A few
upper level pulses will pass through the flow aloft today; these
pulses will work in conjunction with deep layer shear values, CAPE
values around 2500+ J/kg, steep mid-layer lapse rates, and
surface dewpoints well over 50 F, to generate thunderstorms across
southeast Wyoming and the western Nebraska Panhandle. Model
soundings are indicating that the cap aloft should break around
noon to one with strong to severe thunderstorms developing shortly
afterwards. The main threats today will be golf ball to baseball
size hail, damaging winds in excess of 70 mph, frequent lightning
and heavy rainfall at the storms' core. Not expecting any threat
of flash flooding as these storms should be fast movers; however,
if storms train over a particular area, will have to pay close
attention to rain rates.

Additionally, with LCLs between 1000 to 2000 ft and elevated low-
level shear values, the threat of a tornado or two cannot be
ruled out. The latest SPC SREF Ensembles illustrate this threat
well with numerous intense updraft helicity tracks across the
region.

Thunderstorms will continue into the mid to late evening. Cool
overnight temperatures are expected with temperatures between the
upper 40s to low 50s. Fog and stratus will return after midnight.

.LONG TERM...(Monday - Saturday)
Issued at 129 PM MDT Sat Jul 28 2018

Upper-level ridging will take shape across the western CONUS after
Sunday, giving way to a period of warmer and drier weather.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 518 PM MDT Sun Jul 29 2018

Ongoing showers and thunderstorms have slowly started to weaken
based on latest radar scans. Still expecting some vicinity showers
and thunderstorms. Areas should see storm diminishment after 03z
for KLAR and KCYS with the NE Panhandle sites seeing the rain move
off shortly after. VFR conditions will take hold afterwards with
light to variable winds at many locations.

&&

.FIRE WEATHER...
Issued at 341 AM MDT Sun Jul 29 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR FWZ 304...

While most zones will see high humidities and the threat of
scattered to widespread thunderstorms, FWZ 304 will be generally
dry with strong winds and low humidities for most of the afternoon
and into the evening. Therefore, have issued a Red Flag Warning
for FWZ 304 from noon to 8 PM this evening. Elsewhere, look for
strong to severe thunderstorms this afternoon and evening. Upper
level northwest flow turns northerly beginning tomorrow under an
expending ridge of high pressure pushing north and east. This will
bring drier conditions and warming temperatures through the week,
with a thermal ridge setting up aloft by next weekend.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning until 8 PM MDT this evening for WYZ304.

NE...None.
&&

UPDATE...WM
SHORT TERM...AB
LONG TERM...CLH
AVIATION...WM
FIRE WEATHER...AB
Hazardous weather outlook, Jul 29, 1:49 PM MDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
149 PM MDT Sun Jul 29 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
302000-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
149 PM MDT Sun Jul 29 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH 322 IN EFFECT UNTIL 9 PM MDT THIS EVENING

Scattered to widespread afternoon and evening severe
thunderstorms will be possible again today. The main threats with
these storms will be hail golf ball to baseball size, damaging
winds, and a tornado or two. The thunderstorms should move out of
the area by midnight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Drier, warmer conditions are in store for the coming week.

.Spotter information statement...

Skywarn spotter is activated and storm reports are needed.

WYZ104-109>114-302000-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
149 PM MDT Sun Jul 29 2018

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A few strong to severe thunderstorms will develop mainly along and
east of the Laramie range this afternoon and evening. The main
threats with these storms will be large hail up to quarter size
and damaging winds. These thunderstorms should move out of the
area by sunset.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Drier, warmer conditions are in store for the coming week.

.Spotter information statement...

Skywarn spotter is activated and storm reports are needed.

In the hours before

Local storm report, Jul 29, 4:27 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 E CHEYENNE            41.15N 104.70W
07/29/2018  E1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            DELL RANGE AND GREEN MOUNTAIN.BROKEN WINDOWS AND SKY
            LIGHTS AS WELL AS TREE DAMAGE. THIS OCCURRED IN THE
            SADDLE RIDGE AND DAKOTA CROSSING NEIGHBORHOODS. THIS
            REPORT CAME IN AFTER THE FACT. DAMAGE LIKELY OCCURRED
            WITH THE STORM AROUND 3 PM.

&&

BCHAPMAN
Special weather statement, Jul 29, 4:36 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
436 PM MDT SUN JUL 29 2018

WYZ103-105-292315-
Shirley Basin WY-North Laramie Range WY-
436 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND
SOUTHWESTERN CONVERSE COUNTIES UNTIL 515 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Boxelder, or 28 miles southeast of Casper, moving
southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Windy Peak, Garrett, Friend Park Campground, Curtis Gulch Campground,
Campbell Creek Campground, Little Medicine School, Laramie Peak and
Harris Park.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Wyoming.

LAT...LON 4233 10529 4199 10572 4248 10608 4249 10607
      4252 10608 4256 10608 4264 10594
TIME...MOT...LOC 2236Z 321DEG 32KT 4253 10597

Hammer
Special weather statement, Jul 29, 4:42 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
442 PM MDT SUN JUL 29 2018

WYZ101-103-106>108-292330-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-Converse County Lower Elevations WY-
North Laramie Range WY-
442 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY...WEST
CENTRAL GOSHEN...CENTRAL PLATTE AND SOUTHERN CONVERSE COUNTIES UNTIL
530 PM MDT...

At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near
Harris Park, or 24 miles northwest of Wheatland, moving southeast at
60 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Wheatland, Esterbrook Campground, Esterbrook, Chugcreek, Lakeview
North, Bordeaux, Westview Circle, Y-O Ranch, Grayrocks Reservoir,
Slater and Harris Park.

This includes Interstate 25 in Wyoming between mile markers 65 and
106.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Wyoming.

LAT...LON 4249 10547 4253 10516 4195 10444 4182 10503
TIME...MOT...LOC 2242Z 323DEG 51KT 4235 10522

Lyons
Special weather statement, Jul 29, 4:43 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
443 PM MDT SUN JUL 29 2018

WYZ105-110-114>116-292330-
Shirley Basin WY-South Laramie Range WY-
North Snowy Range Foothills WY-Laramie Valley WY-Snowy Range WY-
443 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARBON AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 530 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Medicine Bow, or 44 miles northwest of Laramie, moving
southeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Medicine Bow, Rock River, Lake Hattie Reservoir, Bosler and
Arlington.

This includes Interstate 80 in Wyoming between mile markers 269 and
304.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4173 10636 4192 10621 4150 10547 4122 10591
TIME...MOT...LOC 2243Z 316DEG 45KT 4175 10621

Lyons
Special weather statement, Jul 29, 5:03 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
503 PM MDT SUN JUL 29 2018

WYZ106-117>119-292345-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
East Laramie County WY-
503 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL
545 PM MDT...

At 503 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Iron Mountain, or 28 miles northwest of Cheyenne,
moving southeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
North Cheyenne, Whitaker and Ranchettes.

This includes Interstate 25 in Wyoming between mile markers 16 and
43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4159 10519 4161 10482 4146 10446 4121 10475
      4120 10504
TIME...MOT...LOC 2303Z 321DEG 29KT 4151 10504

Hammer
Special weather statement, Jul 29, 5:25 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
525 PM MDT SUN JUL 29 2018

NEZ003-019-021-096-WYZ106>108-300015-
Scotts Bluff NE-Box Butte NE-Morrill NE-South Sioux NE-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-
525 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX BUTTE...SCOTTS
BLUFF...NORTHWESTERN MORRILL...SOUTHERN SIOUX...SOUTHERN GOSHEN AND
SOUTHERN PLATTE COUNTIES UNTIL 615 PM MDT...

At 525 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Lake Alice to 8 miles north
of Westview Circle. Movement was southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Scottsbluff, Torrington, Wheatland, Gering, Mitchell, Bayard,
Terrytown, Morrill, Minatare, Lingle, Lyman, Chugwater, Yoder,
Chugcreek, Lakeview North, Bordeaux, Stegall, Hawk Springs, Hubbard
Hill and Slater.

This includes Interstate 25 in Wyoming between mile markers 52 and
90.

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

LAT...LON 4171 10299 4172 10487 4221 10519 4218 10348
TIME...MOT...LOC 2325Z 327DEG 30KT 4216 10371 4218 10508

Lyons

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:28 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon35 min
Jul 28, 6:46 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jul 28, 6:58 PM MDTSpecial Weather StatementCYSLaramie32 min
Jul 28, 7:05 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jul 28, 7:18 PM MDTSpecial Weather StatementCYSPlatte42 min
Jul 28, 7:36 PM MDTSpecial Weather StatementCYSPlatte39 min
Jul 28, 7:44 PM MDTSevere Thunderstorm WarningCYSPlatte46 min
Jul 28, 8:30 PM MDTSpecial Weather StatementCYSGoshen45 min
Jul 29, 3:22 AM MDTRed Flag WarningCYS16 hr
Jul 29, 1:01 PM MDTSpecial Weather StatementCYSGoshen44 min
Jul 29, 1:05 PM MDTSevere Thunderstorm WarningCYSGoshen25 min
Jul 29, 1:13 PM MDTSpecial Weather StatementCYSPlatte47 min
Jul 29, 1:25 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie50 min
Jul 29, 1:28 PM MDTSevere Thunderstorm WarningCYSPlatte47 min
Jul 29, 1:39 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte51 min
Jul 29, 1:44 PM MDTTornado WarningCYSLaramie, Platte14 min
Jul 29, 1:57 PM MDTTornado Warning Tornado observedCYSLaramie33 min
Jul 29, 2:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte49 min
Jul 29, 2:20 PM MDTSevere Thunderstorm WarningCYSLaramie25 min
Jul 29, 2:26 PM MDTTornado WarningCYSLaramie34 min
Jul 29, 2:28 PM MDTTornado WarningCYSLaramie47 min
Jul 29, 2:53 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jul 29, 2:54 PM MDTTornado WarningCYSLaramie36 min
Jul 29, 3:14 PM MDTTornado WarningCYSLaramie29 min
Jul 29, 3:19 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara41 min
Jul 29, 3:29 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte61 min
Jul 29, 3:30 PM MDTSevere Thunderstorm WarningCYSCarbon45 min
Jul 29, 3:41 PM MDTSevere Thunderstorm WarningCYSLaramie30 min
Jul 29, 3:42 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara33 min
Jul 29, 3:46 PM MDTFlash Flood WarningCYSLaramie3 hr
Jul 29, 4:04 PM MDTSpecial Weather StatementCYSCarbon41 min
Jul 29, 4:08 PM MDTSpecial Weather StatementCYSAlbany52 min
Jul 29, 4:17 PM MDTTornado WarningCYSAlbany, Laramie, Platte43 min
Jul 29, 4:21 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte39 min
Jul 29, 4:21 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara39 min
Jul 29, 4:36 PM MDTSpecial Weather StatementCYS39 min
Jul 29, 4:42 PM MDTSpecial Weather StatementCYSPlatte48 min
Jul 29, 4:43 PM MDTSpecial Weather StatementCYSAlbany47 min
Jul 29, 4:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte45 min
Jul 29, 4:55 PM MDTSevere Thunderstorm WarningCYSLaramie19 min
Jul 29, 4:56 PM MDTSevere Thunderstorm WarningCYSGoshen34 min
Jul 29, 4:58 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon47 min
Jul 29, 5:03 PM MDTSpecial Weather StatementCYSLaramie42 min
Jul 29, 5:25 PM MDTSpecial Weather StatementCYSGoshen, Platte50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.